Advances in Differential Equations

A singularly perturbed elliptic problem in bounded domains with nontrivial topology

E. N. Dancer and Shusen Yan

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 4, Number 3 (1999), 347-368.

Dates
First available in Project Euclid: 15 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366031039

Mathematical Reviews number (MathSciNet)
MR1671254

Zentralblatt MATH identifier
0947.35075

Subjects
Primary: 35B25: Singular perturbations
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Dancer, E. N.; Yan, Shusen. A singularly perturbed elliptic problem in bounded domains with nontrivial topology. Adv. Differential Equations 4 (1999), no. 3, 347--368. https://projecteuclid.org/euclid.ade/1366031039


Export citation